# SDR 2007UALA04394

- Difficulty date: October 24, 2007
- Submitted: October 26, 2007
- Operation: Air carrier
- Aircraft: N584UA
- Make and model: Boeing 757222
- Aircraft serial: 26706
- Aircraft time: 48,387 hours, 16,728 cycles
- Engine: Pwa PW2037
- System (JASC): 2740 · Stabilizer Control System
- Part: Stab System
- Condition: Malfunctioned
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

PRIOR TO TOUCHDOWN STABILIZER RAN UNCOMMANDED TO FULL UP TO LIMIT.
